Skip Navigation

The London Mathematical Society Electronic Archive

Subscribers to the Proceedings, Journal, and Bulletin of the London Mathematical Society have access to the complete electronic archive of papers, dating back to 1865, as part of their current subscription. This means that subscribers have access to approximately 220,000 pages of high-quality research.

The journal archive includes papers from all the most important British mathematicians over the last 150 years, and in recent years the journals fully reflect the international nature of research with over 70% of recently published articles coming from mathematicians outside the UK.

Classic papers by Turing, Hardy, Littlewood and many others can be accessed from your desktop. Coming further up-to-date, the archive features recent highly-cited papers and the Bulletin of the London Mathematical Society includes an excellent series of survey articles in addition to research papers.

Highlights from the archive

Key articles from the archive include:

Contributions to the Arithmetic Theory of Series, G H Hardy and J E Littlewood
Proceedings of the London Mathematical Society, Volume (2) 11, Number 1 (1913)

Harmonic Integrals Associated with Algebraic Varieties, W V D Hodge
Proceedings of the London Mathematical Society, Volume (2) 39, Number 1 (1935)

On Computable Numbers, with an Application to the Entscheidungsproblem, Alan M Turing
Proceedings of the London Mathematical Society, Volume (2) 40, Number 1 (1937)

Embedding Theorems for Groups, Graham Higman, B H Neumann, and Hanna Neumann
Journal of the London Mathematical Society, Volume (1) 24, Number 4 (1949)

On Certain Sets of Integers, Klaus F Roth
Journal of the London Mathematical Society, Volume (1) 28, Number 1 (1953)

A Solution to Banach's Hyperplane Problem, W T Gowers
Bulletin of the London Mathematical Society
, Volume 26, Number 6 (1994)

On the p-Length of p-Soluble Groups and Reduction Theorems for Burnside's Problem, P Hall and Graham Higman
Proceedings of the London Mathematical Society, Volume (3) 6, Number 1 (1956)

Vector Bundles Over an Elliptic Curve, Michael F Atiyah
Proceedings of the London Mathematical Society, Volume (3) 7, Number 1 (1957)

The Diophantine Equation y2=a3 bx2 cx d, Alan Baker
Journal of the London Mathematical Society, Volume (1) 43, Number 1 (1968)

A Group of Order 8,315,553,613,086,720,000, John H Conway
Bulletin of the London Mathematical Society, Volume 1, Number 1 (1969)

Uniformization, Moduli, and Kleinian Groups, Lipman Bers
Bulletin of the London Mathematical Society, Volume 4, Number 3 (1972)

Compact Submanifolds of 3-Manifolds, Peter G Scott
Journal of the London Mathematical Society, Volume (2) 7, Number 2 (1973)

Monstrous Moonshine, John H Conway and S P Norton
Bulletin of the London Mathematical Society, Volume 11, Number 3 (1979)

Convexity and Commuting Hamiltonians, Michael F Atiyah
Bulletin of the London Mathematical Society, Volume 14, Number 1 (1982)

A Report on Harmonic Maps, Jim Eells and Luc Lemaire
Bulletin of the London Mathematical Society, Volume 10, Number 1 (1978)

Anti Self-Dual Yang-Mills Connections Over Complex Algebraic Surfaces and Stable Vector Bundles, Simon Donaldson
Proceedings of the London Mathematical Society, Volume (3) 50, Number 1 (1985)

The Self-Duality Equations on a Riemann Surface, Nigel Hitchin
Proceedings of the London Mathematical Society, Volume (3) 55, Number 1 (1987)

Published on behalf of

LMS logo

Editor

Keith Ball FRS

LMS journals now available in full MathJax HTML.

MathJax is an open-source JavaScript display engine that produces high-quality mathematics in all modern browsers. To learn more about MathJax, please visit their site at www.MathJax.org.

Powered by MathJax